Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Global solvability and exponential stability in one-dimensional nonlinear thermoelasticity


Authors: Reinhard Racke, Yoshihiro Shibata and Song Mu Zheng
Journal: Quart. Appl. Math. 51 (1993), 751-763
MSC: Primary 35Q72; Secondary 35B35, 73B30, 73C50
DOI: https://doi.org/10.1090/qam/1247439
MathSciNet review: MR1247439
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We are mainly concerned with the Dirichlet initial boundary value problem in one-dimensional nonlinear thermoelasticity. It is proved that if the initial data are close to the equilibrium then the problem admits a unique, global, smooth solution. Moreover, as time tends to infinity, the solution is exponentially stable. As a corollary we also obtain the existence of periodic solutions for small, periodic righthand sides.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35Q72, 35B35, 73B30, 73C50

Retrieve articles in all journals with MSC: 35Q72, 35B35, 73B30, 73C50


Additional Information

DOI: https://doi.org/10.1090/qam/1247439
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society